×

Bessel diffusions as an one-parameter family of diffusion processes. (English) Zbl 0327.60047


MSC:

60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] ItÔ, K.; McKean, H. P. Jr., Diffusion processes and their sample paths (1965), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0127.09503
[2] Kawazu, K.; Watanabe, S., Branching processes with immigration and related limit theorems, Teor. Verojatnost. i Primenen., 16, 34-51 (1971) · Zbl 0242.60034
[3] Molchanov, S. A.; Ostrovskii, E., Symmetric stable processes as traces of degenerate diffusion processes, Theor. Propability Appl., 14, 128-131 (1969) · Zbl 0281.60091
[4] Motoo, M., Proof of the law of iterated logarithm through diffusion equation, Ann. Inst. Statist. Math., 10, 21-28 (1959) · Zbl 0084.35801
[5] Vencel’, A.D.: On the local behavior of the trajectories of diffusion processes. (In Russian.) All Union Congress on Probability Theory and Mathematical Statistics. Erevan 1960, 236-238
[6] Yamada, T.; Watanabe, S., On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ., 11, 155-167 (1971) · Zbl 0236.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.